Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2012 | Journal Article | IST-REx-ID: 2902
Edelsbrunner H, Musin O, Ukhalov A, et al. Fractal and computational geometry for generalizing cartographic objects. Modeling and Analysis of Information Systems. 2012;19(6):152-160.
View | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 2849   OA
Edelsbrunner H, Strelkova N. On the configuration space of Steiner minimal trees. Russian Mathematical Surveys. 2012;67(6):1167-1168. doi:10.1070/RM2012v067n06ABEH004820
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Zankl G, Haxhimusa Y, Ion A. Interactive labeling of image segmentation hierarchies. In: Vol 7476. Springer; 2012:11-20. doi:10.1007/978-3-642-32717-9_2
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3133   OA
Edelsbrunner H, Kerber M. Alexander duality for functions: The persistent behavior of land and water and shore. In: Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry . ACM; 2012:249-258. doi:10.1145/2261250.2261287
View | DOI | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3265
Ion A, Carreira J, Sminchisescu C. Image segmentation by figure-ground composition into maximal cliques. In: IEEE; 2012. doi:10.1109/ICCV.2011.6126486
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 2903   OA
Edelsbrunner H, Symonova O. The adaptive topology of a digital image. In: IEEE; 2012:41-48. doi:10.1109/ISVD.2012.11
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2941   OA
Dolbilin N, Edelsbrunner H, Musin O. On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. 2012;67(4):781-783. doi:10.1070/RM2012v067n04ABEH004807
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3127   OA
Quadrianto N, Lampert C, Chen C. The most persistent soft-clique in a set of sampled graphs. In: Proceedings of the 29th International Conference on Machine Learning. Omnipress; 2012:211-218.
View | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3134
Edelsbrunner H, Fasy B, Rote G. Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions. In: Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry . ACM; 2012:91-100. doi:10.1145/2261250.2261265
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331   OA
Kerber M, Sagraloff M. A worst case bound for topology computation of algebraic curves. Journal of Symbolic Computation. 2012;47(3):239-258. doi:10.1016/j.jsc.2011.11.001
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed